Zopiclone Making My Tinnitus More High-Pitched the Following Day?

Discussion in 'Support' started by Sofie C, Feb 22, 2018.

    1. Sofie C

      Sofie C Member

      Tinnitus Since:
      26/1/18
      Cause of Tinnitus:
      Fluid
      Last night I took Zopiclone. This is the second time I've taken Zopiclone and both times it's caused my tinnitus to be more high pitched the next day. This doesn't happen when I take Ambien.

      Anyone else experience this?
       
    2. Localboy

      Localboy Member Benefactor

      Tinnitus Since:
      2010
      Cause of Tinnitus:
      hearing loss from concerts, hunting, tools, and accident
      Zopiclone is strong stuff... can you try melatonin?
       
      • Friendly Friendly x 1
    3. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England,
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Are you on the 7mg or 3.5 mg ?
      Love glynis
       
      • Friendly Friendly x 1
    4. AUTHOR
      AUTHOR
      Sofie C

      Sofie C Member

      Tinnitus Since:
      26/1/18
      Cause of Tinnitus:
      Fluid
      It was the 7.5mg. This has literally happened the two times I've taken it. It's so distressing.


      I can't get that here in Ireland :/
       
    5. Matchbox

      Matchbox Member

      Location:
      BC Canada
      Tinnitus Since:
      August 2020
      Cause of Tinnitus:
      Noise Induced, Prednisone (drones), Barotrauma (distortions)
      But she can get Z benzos. That's nuts.
       
    6. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England,
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      @Matchbox,

      This is an old thread but any medication that works on the brain can cause tinnitus or spike it for some people.

      Love,
      Glynis
       
    7. Johan001

      Johan001 Member

      Tinnitus Since:
      05/2020
      Cause of Tinnitus:
      Medication
      I got extreme sound sensitivity the next day after Zopiclone, tried it a few times. It didn't help me with sleep either. From my experience I wouldn't recommend it. It's not something you can take long term, so for tinnitus-related insomnia it does not seem to serve the purpose in my opinion.
       
Loading...

Share This Page